# SDR AALA202304032554

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 29,414 hours, 12,612 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: UNIT181
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 21,827 hours, 9,702 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINÏ¿½S SIDE WINDOW OPENED ON TAKEOFF. REJECTED TAKEOFF AT 80 KNOTS. MAINTENANCE REPLACED CAPTAINÏ¿½S #2 WINDOW PER JOB CARD 08L21056001. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.
